MAUDE Adverse Event Report: COVIDIEN LP LIGASURE XP; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES

COVIDIEN LP LIGASURE XP; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Model Number LXMJ23S
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
Sealer/divider blade stopped advancing.

Brand Name
LIGASURE XP
Common Device Name
ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Manufacturer (Section D)
COVIDIEN LP
60 middletown ave.
north haven CT 06473
MDR Report Key23435794
Report Number23435794
Device Sequence Number8672135
Product Code GEI
UDI-Device Identifier10884521830929
UDI-Public(01)10884521830929(17)300603(10)51550173X(20)01
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/06/2025
Report Date (Section F) 10/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLXMJ23S
Device Catalogue NumberLSMJ23S
Device Lot Number51550173X
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/31/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/31/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age65 YR
Patient SexFemale
Patient Weight79 KG
Date Report Sent to FDA10/06/2025